Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Pain & Pain Management
Health Discussion Forum

 Why do you have to wake up every morning
everybody is happy when he or she wakes up in the ...


 HELP. MY 8 Year old daughter has strange symptoms...sore throat, headache, muscle pain...NO FEVER?
She tells me that her body just doesn't feel right. She's had a headache for about 2 days now...she says her neck hurts too especially when she moves her head in any direction. She ...


 What hurts more?
getting your belly button pierced or your cartilage
Additional Details
i already have my belly button done....


 Wearing braces?
They said It is hurt in the first week after installing the braces, is it true? what hurt the most? What should I do to reduce the illness?...


 The side of my neck is real sore, what could it be??
Could it be something bad or what??...


 Do you use a Tens Machine?
If so what do you use it for and does it work well?
I am going to purchase one for my extremely tight & saw muscles in my neck & back due to my fused vertebrae in my neck C5 & C6
...


 Why do I feel sick?
Is it because I am not eating properly, drinking way too much coffee, taking a large dose of anti depressants, use sleeping pills at night and am addicted to dihydrocodeine?...


 What is the best cure for a headache?
i think it's from lack of sleep......


 Bee stings ?
i got stung by a bee a few minutes ago. theres a place thats bleeding in the center of the swelling about the size of an earring post. the swellings about the size of a quarter. its about 3 to 6 ...


 What is the best medicine for menstual cramps?
I am suffering!!!!...


 It Hurts When I Breathe, and I'm having a throbbing/stinging in my heart area.?
It Hurts When I Breathe, and I'm having a throbbing/stinging in my heart area. Im 17 years of age, and Im a female. I can inhale a little and it doesnt hurt. But when I try to breathe normal or ...


 Whats the most hours you haved worked in a week?

Additional Details
i've just done 74...


 White thing in my throat.?
I have a white bump in the back of my throat. I cant really even call it a bump though. It doesn't hurt or anything. It actually feels like a piece of food that never went all the way down and ...


 How can I break my own wrist?
The problem is I fractured something in my wrist, but nothing serrious enough, that the medical insurance would pay for fixing, so I kinda have to break it completely to get it fixed. I'm not ...


 How do I help relieve tooth ache? Any natural remedies?
...


 Does getting your belly button pierced hurt?
Because I have wanted to get this done for awhile now. Just want to prepare myself....


 I swallowed a milk dud whole and now im freaking out not choking but scared its stuck somewhere?
...


 Ok what happens to you if you pop pills one time?
what haappens will it hurt me?...


 What will help leg cramps? I heard Potassium. What foods have potassium?
...


 WHAT IS WRONG WITH mE????
im always complaining of random aches and pains, and they really do hurt!

2 weeks ago my stomache hurt so bad i couldnt walk
1 week ago my legs kept giving out and i couldnt climb ...



George E
Did i just take too many tylenol?
i just took 8 tylenol at one time, how dangerous can this be
Additional Details
in all honesty i was tryin to finish myself, and now that ive done it i think im too mellow to give a **** for the reason in doin so, so now im havin second thoughts
                     




bluekitsune1
Rating
first off, 8 tylenol isn't going to kill....80 MIGHT....800 will probably most definately

anyway....
just drink plenty of water for the next twenty four hours and you'll be fine.


meg
you could call the posion control center, your not supposed to have more than 8 in 24 hours.


whoo1963
Rating
THE MAXIMUM DOSAGE OF TYLENOL IS 4,OOO MG PER DAY (IN FLOKS WHO DRINK LITLE OR NO ALCOHOL)THAT'S 8 (500 MG) PER DAY IT'S BEST TO DIVIDE THIS DOSE UP. TAKE 2 (500 MG) 4 TIMES A DAY. TAKING MORE THAT THE ABOVE DOSE CAN DAMAGE THE LIVER ESPECIALLY IN HEAVY DRINKERS.


Shery
Rating
yes


Junkyard DOG
Yes, that is too many and it could make you very ill. Why in the world did you take 8? Read directions before taking any more meds.


Dallas C
first of all it depends on how many mg of Tylenol you, how old you are and how heavy you are. I have taken 2 tablets of Tylenol 3 with codeine. I didn't have any problems. If you are concerned consult a doctor. I don't think you should have any problems. just take some stool softeners . You might be a bit constipated.


TinkerBellChick
Rating
it depends on how many mg are in each caplet and what your body size is. the bigger the size the more you can handle. but if you're a small person it might be too much. call the hospital or poison control center in your area and ask about it. tell them the mg and your weight. you could say it was your sister or friend or kid or something if you want to keep it secret.


confused
dude, your liver could fry and as a result, long term problems. Get some help from the ER then from a psychiatrist.


Phat Kidd
8 Tylenol will not kill you and hopefuly you are just joking. It may make you a little sick and you might throw up but you will not die from them. Enjoy life man, it is awesome. Hopefully that what you were doing with that joke.


dontchaknow?
Tylenol is VERY hard on your kidneys, and that is way too much.

My husband is a paramedic, and he says that ODing on tylenol is one of the most dangerous things you can do. Your body can't handle it. If I were you, I would CALL an emergency room or urgent care center, and tell them what you've done. They'll tell you if you need to be seen or not.

People who attempt suicide with Tylenol usually succeed, because it causes your kidney's to shut down.

Don't mess around with this one... seek assistance just to be safe!


jddk709
Abuse of Tylenol can cause liver failure, among other neat stuff, you probably have not taken a lethal dose, if this was a 1 time deal .But don't make a jabit of it


krazykritik
It won't hurt you. But if you had doubled that amount you could cause irreparable damage to your liver and you'd still be alive. It takes a lot of that stuff to take a life.
Now get yourself to a hospital and get a psych consult before you do something that is really going to hurt you.

I think you know that some of us know that this is just a cry for help. So you got us listening...now get the help...NOW!


california girl
Rating
go to the emergency room they will help you and then you can get someone to talk about your problems too nothing is so bad that it is worth killing yourself please seek help and remember its never as bad as it seems please just keep living things will get better. Whatever you choose to do please see that your not alone go somewhere or get some help.


Eagleflyer
I've heard of cheap highs, but you take the cake.

Danger? You could get a boo-boo on your stomach lining. Just don't make a habit of it.


mental
Rating
If you are in that much pain you should probably be seeing a doctor. Tylenol in excess can hurt your kidneys among other things. This probably won't kill you but you may experience some stomach discomfort. Don't do this again.


fluer_ball
Rating
That's like 6 too many. Can you try and make yourself vomit? I'm not sure if this is a deadly amount...but I would suggest trying to get some of them out. stat!


Monica G
Rating
call the emergency room or poison control and ask them. it depends on you weight and the strength of the tylenol that you took.


Mountain Bear
Depending on your age and weight, and the dosage, maxium strength being more. You'll just make yourself sick, but you won't die. Try eating foods to help slow down the absorption rate.

You keep doing such things and you will ruin your Liver and Kidneys.

If you are trying to O.D. it's a miserable way to die and you'll get one big surprise when you find out that suicide is not the way to go. Believe me, I died from a suicide attempt and was sent back. DO NOT ATTEMPT SUICIDE IF THAT IS WHAT YOU ARE TRYING TO DO!


Stinky
You're only supposed to take 2 every 8 hours, and not exceed 8 during 24 hours. I'm not a doctor but I'm pretty sure it's not that healthy.


Childlike Empress
You need to call 9-11 or your country's emergency number.

Meanwhile, ask Jesus to forgive you & ask Him into your heart & to save you. Seriously. Repenting and accepting Jesus is a far better thing to do than to commit suicide. Do it before you're judged.


hogle29
Anyone who takes Tylenol (Acetaminophen) over a long period of time or who takes more than the recommended dosage can be at risk for liver damage. The odds increase if you also drink alcohol. If you are concerned it would be wise to visit your health care provider and have your liver function checked. If you are experiencing and vomiting or yellowing ( Jaundice) of your skin and eyes you need to go straight to the ER.

If overdose is suspected they will usually give activated charcoal to bind the toxins and to induce vomiting. They will also give NAC (N-Acetyl-l-Cysteine) which is the antidote for Acetaminophen poisoning. It must be given within a certain period of time or the damage to the liver becomes permanent.

You can also purchase this amino acid yourself at any health food store. It will help protect your liver.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2014 HealthExpertAdvice Wednesday, October 22, 2014
Terms of use - Privacy Policy